IDEAS home Printed from https://ideas.repec.org/a/eee/econom/v3y1975i2p157-169.html
   My bibliography  Save this article

On Bayesian estimation of seemingly unrelated regressions when some observations are missing

Author

Listed:
  • Swamy, P. A. V. B.
  • Mehta, J. S.

Abstract

No abstract is available for this item.

Suggested Citation

  • Swamy, P. A. V. B. & Mehta, J. S., 1975. "On Bayesian estimation of seemingly unrelated regressions when some observations are missing," Journal of Econometrics, Elsevier, vol. 3(2), pages 157-169, May.
  • Handle: RePEc:eee:econom:v:3:y:1975:i:2:p:157-169
    as

    Download full text from publisher

    File URL: http://www.sciencedirect.com/science/article/pii/0304-4076(75)90044-5
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to search for a different version of it.

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Lynch, Anthony W. & Wachter, Jessica A., 2013. "Using Samples of Unequal Length in Generalized Method of Moments Estimation," Journal of Financial and Quantitative Analysis, Cambridge University Press, vol. 48(01), pages 277-307, February.
    2. Radhey S. Singh & Lichun Wang, 2012. "A Note on Estimation in Seemingly Unrelated Semi-Parametric Regression Models," Journal of Quantitative Economics, The Indian Econometric Society, vol. 10(1), pages 56-69, January.
    3. Radhey S. Singh & Lichun Wang, 2011. "Bayes and Empirical Bayes Estimators with Their Unique Simpler Forms and Their Superiorities over BLUE in Two Seemingly Unrelated Regressions," Journal of Quantitative Economics, The Indian Econometric Society, vol. 9(2), pages 88-103, July.
    4. Andrew J. Patton, 2006. "Estimation of multivariate models for time series of possibly different lengths," Journal of Applied Econometrics, John Wiley & Sons, Ltd., vol. 21(2), pages 147-173.
    5. Drton, Mathias & Andersson, Steen A. & Perlman, Michael D., 2006. "Conditional independence models for seemingly unrelated regressions with incomplete data," Journal of Multivariate Analysis, Elsevier, vol. 97(2), pages 385-411, February.

    More about this item

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:econom:v:3:y:1975:i:2:p:157-169. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu). General contact details of provider: http://www.elsevier.com/locate/jeconom .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.